MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS REVERSED GLENOID SPHERE; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAMETER 42 MM FOR BASEPLATE 25 MM
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
The central screw of the glenosphere could not be screwed into the thread of the baseplate, after many attempts within half an hour, another glenosphere was used.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.The information contained in this report is being provided to the fda to comply with regulations regarding medical device reporting and is based on information submitted by others that may or may not be factually correct.This submission does not constitute a determination or admission that a device has malfunction or is related to a death or injury.

Brand Name
AEQUALIS REVERSED GLENOID SPHERE
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key10842496
Report Number3000931034-2020-00147
Device Sequence Number3732802
Product Code KWS
UDI-Device Identifier03700386935855
UDI-Public03700386935855
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/10/2021
Device Model NumberDIAMETER 42 MM FOR BASEPLATE 25 MM
Device Catalogue NumberDWD183
Device Lot Number4140AR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2020
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR